Is this normal?: I just visited my doctor... - Anxiety Support

Anxiety Support
42,356 members44,072 posts

Is this normal?

NemoAbella
NemoAbella
11 Replies

I just visited my doctor yesterday due to my full swing anxiety again for almost 6 days, then my doctor increased my dosage, now I feel more weird and uneasy, my ears became sensitive, I got more hot flashes, and anxious, sigh...I understand I went like these before when I took my first ever GAD meds, but sigh...it feels so weird. HELP plsss.

11 Replies
oldestnewest
NemoAbella

Up

Reply
msmit515

This is definitely normal. I have similar symptoms as well. It just takes a little bit for your body to get used to the medicine change but it will go away within a few weeks! Hang in there.

1 like
Reply
NemoAbella
NemoAbella
in reply to msmit515

Thank you mam. How are you since then BTW?

Was it so hard to you as well? May I know what are those side effects you got before?

Thanks x

Reply
msmit515
msmit515
in reply to NemoAbella

I'm doing a lot better now after about a month of being on my new medication. At first I felt completely spaced out, confused, dizzy and extremely anxious. Just give it time!

1 like
Reply
NemoAbella
NemoAbella
in reply to msmit515

May I know when did your anxiety started?

Sigh...it is really hard every morning

Reply
bekahwillislv88

Yeah it started when I was 19

Reply
bekahwillislv88

NemoAbella - Maybe you should try something more on the natural side instead of so many pills. I'm not sayin' to just stop completely but maybe just take it easier from now on. (-: - Pills always make the pain go away but then the best therapy is to do just the opposite of what you've been doing your whole life. The very definition of insanity is doing the same thing over and over again, and expecting different results. At least that's what Alert Einstein had to say about it. So try new things and do your best to really get into too. 'Cause you won't change of you don't really want to.

"You can lead a horse to water, but you can't get him to drink" (You...yourself, must drink the water).

1 like
Reply
NemoAbella

Sigh...I wish I could easily do that...but I will try. I still a neophyte with GAD. So...IDK sigh...but soon I will!

Reply
bekahwillislv88

NemoAbella - I will keep you in prayer. Btw, what is GAD and a "neophyte"?

Reply
NemoAbella

Means I am still new on the Generalized Anxiety Disorder world. Thank you so much...

Reply
NemoAbella

Means I am still new on the Generalized Anxiety Disorder world. I judt got diagnosed last month. Thank you so much...

Reply

You may also like...